# SDR CALA2023051501502

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 75,898 hours, 31,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: No Test
- Location: Fwd Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LEFT EPSU BATTERY FAILED TEST REQUIRES REPLACEMENT UPDATE INFO TO INCLUDE STS NR281 REMOVED AND REPLACED FWD LEFT EPSU BATTERY PER A320 AMM 33-51-38 -000/400-002-A. OPS CHECK GOOD AT THIS TIME
